Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 4, Pages 504–513 (Mi zvmmf4408)  

Some modifications of the shooting method for the solution of nonlinear two-point boundary value problems

V. F. Gajduk


Full text: PDF file (1101 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 109–116

Bibliographic databases:

UDC: 519.624
MSC: Primary 65L10; Secondary 34B15
Received: 20.05.1982
Revised: 07.12.1982

Citation: V. F. Gajduk, “Some modifications of the shooting method for the solution of nonlinear two-point boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984), 504–513; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 109–116

Citation in format AMSBIB
\Bibitem{Gaj84}
\by V.~F.~Gajduk
\paper Some modifications of the shooting method for the solution of nonlinear two-point boundary value problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 4
\pages 504--513
\mathnet{http://mi.mathnet.ru/zvmmf4408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744029}
\zmath{https://zbmath.org/?q=an:0552.65063}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 109--116
\crossref{https://doi.org/10.1016/0041-5553(84)90095-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4408
  • http://mi.mathnet.ru/eng/zvmmf/v24/i4/p504

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:138
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022